# SDR HALA2009071400294

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,848 hours, 4,939 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND ON OVERNIGHT CHECK EICAS MAINT MSG RT PIMU BITE RT PIMU FAULT EEC CH A AOC TR-CK FAIL.  T/S IAW FIM PIMU MAINT INDEX CODE 351-23 REMOVED, INSPECTED AND CLEANED AOC CONNECTOR W3P17 AND  REINSTALLED CONNECTOR, PERFORMED REPAIR CONFIRMATION WITH ENGINE RUNNING- FAULT DID NOT RETURN -RT ENGINE AOC, CHECKS GOOD.
